CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Veselic-I"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2004
Number of items: 1.

2004

Lenz, Daniel and Peyerimhoff, Norbert and Veselic, Ivan (2004) Integrated density of states for random metrics on manifolds. Proceedings of the London Mathematical Society, 88 (3). pp. 733-752. ISSN 0024-6115. https://resolver.caltech.edu/CaltechAUTHORS:LENplms04

This list was generated on Thu Oct 17 04:43:18 2019 PDT.